Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Limits of k-dimensional poset sequences

Texto completo
Autor(es):
Correa, Ricardo Cordeiro [1] ; Hoppen, Carlos [2] ; Sampaio, Rudini Menezes [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Fed Rural Rio de Janeiro, Nova Iguacu - Brazil
[2] Univ Fed Rio Grande do Sul, Porto Alegre, RS - Brazil
[3] Univ Fed Ceara, Fortaleza, Ceara - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: DISCRETE APPLIED MATHEMATICS; v. 245, n. SI, p. 208-219, AUG 20 2018.
Citações Web of Science: 0
Resumo

In 2011, Janson (2011) extended the theory of graph limits to posets, defining convergence for poset sequences and proving that every such sequence has a limit object. In this paper, we focus on k-dimensional poset sequences. This restriction leads to shorter proofs and to a more intuitive limit object. As before, the limit object can be used as a model for random posets, which generalizes the well known random k-dimensional poset model. Furthermore, it can also be used to characterize a natural class of testable poset parameters. (C) 2017 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/03447-6 - Estruturas combinatórias, otimização e algoritmos em Teoria da Computação
Beneficiário:Carlos Eduardo Ferreira
Linha de fomento: Auxílio à Pesquisa - Temático